# SDR AALA201512189007

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 2,475 hours, 980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR SLIDE SHOWS CHECK PRESS, ON FLIGHT ATTENDANT'S CIDS PANEL SHOWS NORMAL ON FLIGHT DECK.  NO LEAKS NOTED AT THIS TIME, BUT DID SERVICE 1R DOOR SLIDE ASSIST BOTTLE TO PROPER PRESS.  SECURED & LEAK CHECKED IAW AMM 52-10-00-614- 001-A.
